How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Dermatology
Satisfied Customers: 46724
Experience:  Board Certified Physician
41363181
Type Your Dermatology Question Here...
Dr. David is online now

itchy rash on arms and legs. it is papular macular and presents

Customer Question

itchy rash on arms and legs. it is papular macular and presents as erythematous wheels. itchier at night, cant sleep, wakes up every hour. has taken different antihistamine without effect. uses dermol 500 but still no relief
Submitted: 3 years ago.
Category: Dermatology
Expert:  Dr. David replied 3 years ago.
This is Dr. David

this itchy rash could be due to a fungal infection or an allergy.

usually antihistamines help with allergic reactions.

dry skin can cause itchy skin as well.

eczema can cause macular papular rash as well.

usually steroid creams help with eczema.

dermol is really just a moisturizer. have you tried any hydrocortisone 1% cream on the area. that would be a steroid over the counter cream you can try which would help eczema

if that doesn't work you can try over the counter clotrimazole 1% antifungal cream to see if that helps

let me know if you have questions.
Customer: replied 3 years ago.

thank you for your advice. i will buy the hydrocortisone today and let you know what happens. best wishes, Myrna

Expert:  Dr. David replied 3 years ago.
good luck

let me know if you have other questions.

if done for now, please leave positive rating below the chat box so I can get credit for helping you today

you can always reach me with "a question for Dr. David" if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com